# SDR DALA13069740871

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 76,922 hours, 71,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED FUSE IN SERVICE DOOR EXIT SIGN IAW AMM 33-52.  OPS CHECKED GOOD.
